Flow Rates in Two-Dimensional, Unsteady, Confined Groundwater Flow

by Bruce W. Hunt,


Serial Information: Journal of the Hydraulics Division, 1969, Vol. 95, Issue 2, Pg. 603-608


Document Type: Journal Paper

Abstract: The theory of two-dimensional, unsteady, confined groundwater flow is first reviewed and then extended to allow unsteady flow rates to be computed from steady-state solutions. The difference between the steady and unsteady solutions is examined, and it is shown that the steady-state solution can be used to approximate the unsteady solution under certain special conditions.

Subject Headings: Two-dimensional flow | Groundwater flow | Confined flow | Unsteady flow | Flow rates | Steady states

Services: Buy this book/Buy this article

 

Return to search